# SDR VNAA20250529028

- Difficulty date: April 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302043
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LBL 27.00 BTW FS1000-FS1069 AT AFT CARGO COMPARMENT.    PAINT ON UPPER FACE OF FLOOR BEAM LBL ON FLOOR BEAM LBL 27.00 BTW FS1000 TO FS1010 AND FS 1069 TO FS1057 AT AFT CARGO COMPARMENT WAS REMOVED PER CRJ900 SRM 51-26-01-001-001-A01, WAS EVALUATED,AFTER REMOTION ON PAINT ON UPPER FACE OF FLOOR BEAM LBL 27.00 BTW FS1000 TO FS1010 AND FS 1069 TO FS1057 AT AFT CARGO COMPARMENT GENERAL VISUAL INSPECTION WAS PERFORMED PER CRJ 900 SRM 51-11-00-001-001-A01 AND NOT DAMAGE FOUND AND WAS EVALUATED, FLOOR BEAM LBL 27.00 BTW FS 1010 TO FS 1057 AT AFT CARGO COMPARMENT MUST BE REPLACED DUE TO NOT ALLOWED DAMAGE PER CRJ900 SRM 53-61-43-101-001-A02 AND REPAIRED PER CRJ900 SRM 53-00-41-201-001-A03
